# SDR USAA2014121700001

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 41,124 hours, 24,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3C EMER EXIT LIGHT LENS MISSING.  REPLACED SEAT 3C EMER EXIT LIGHT LENS IAW AMM 33-51-19 PB401.
